MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING,SHEET,HD,THERAHONEY,2X2

Medline Industries, LP MEDLINE; DRESSING,SHEET,HD,THERAHONEY,2X2
Catalog Number MNK0082
Medical Device Problem Codes Melted (1385); Overfill (2404)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "nurse noticed liquid pooling out on the sides of the therahoney sheet.Opened up sheet and found that honey had been melted off sheet.".
 
Additional Manufacturer Narrative
The customer reported a concern of melting therahoney hd sheets, with liquid pooling out on the sides of the therahoney sheet and honey melted off the sheet.A sample was provided for investigation, and the supplier was notified of the issue.The honey pooling out of the sides of the dressing was confirmed with the sample provided for investigation.It appears that the dressing was either overfilled or melted, or a combination of both; root cause may be attributed to production at the supplier as they may have overfilled this lot of dressings.No adverse trending was identified, and the complaint was ok to close.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING,SHEET,HD,THERAHONEY,2X2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50897619
Report Number1417592-2026-50877
Device Sequence Number10761934
Product Code FRO
UDI-Device Identifier30884389947535
UDI-Public30884389947535
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K120976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMNK0082
Device Lot NumberW02305835
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown